# SDR 2005FA0001463

- Difficulty date: October 4, 2005
- Submitted: October 27, 2005
- Operation: General aviation
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 712 hours, 624 cycles
- Engine: Pwa JT15D5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Servo
- Part number: 6226717104
- Part serial: 1LY47
- Condition: Intermittent
- Location: Rudder Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF INTERMITTENT (RUDDER BOOST FAIL) ANNUNCIATOR LIGHT DURING TAKEOFF, CRUISE, AND CLIMB SEGMENTS.  FOUND RUDDER SERVO WOULD SPIKE HIGH VOLTAGE BUT YAW DAMPER WOULD STAY ENGAGED.  REPLACED RUDDER BOOST SERVO W/OVERHAULED REPLACEMENT UNIT, SYSTEM FUNCTIONAL TESTS SATISFACTORY.  (K)
